Customer Support: 9270077620

Need Help?

Unflem 650mg Tablet

Manufactured By Corona Remedies Pvt Ltd

Composition Paracetamol / Acetaminophen (650mg)

Rs 17.36

MRP Rs 19.29

(10.01% OFF)

Includes all taxes
Package SIZE

( 10 tablets in 1 strip )

100% Authentic
Products

Free
Shipping*

Products
Return Policy